Alert archive / Utah / Flash Flood Watches in 2007

Flash Flood Watch 7, NWS Salt Lake City, UT

September 21, 2007

NWS Salt Lake City, UT issued this flash flood watch at Sep 21, 2007, 1:26 PM MDT. It took effect at Sep 22, 2007, 6:00 AM MDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2007, 1:26 PM MDT (19:26 UTC)
In effect from
Sep 22, 2007, 6:00 AM MDT
Expired
Sep 22, 2007, 9:00 PM MDT
In force
15 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS65 KSLC 211926
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
126 PM MDT FRI SEP 21 2007

UTZ015-016-019>021-517-518-220600-
/O.NEW.KSLC.FF.A.0007.070922T1200Z-070923T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
126 PM MDT FRI SEP 21 2007

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR PORTIONS OF CENTRAL...SOUTHERN...AND 
SOUTHWEST UTAH...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH 
  AND SOUTHWEST UTAH...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL UTAH...CENTRAL MOUNTAINS AND WEST CENTRAL UTAH. IN 
  SOUTHERN UTAH...GLEN CANYON RECREATION AREA/LAKE POWELL...
  SOUTH CENTRAL UTAH...SOUTHWEST UTAH AND UTAHS DIXIE AND ZION 
  NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON

* A POTENT PACIFIC STORM WILL SPREAD RAIN INTO SOUTHWEST UTAH LATE
  TONIGHT...AND INTO CENTRAL UTAH DURING THE MORNING ON SATURDAY.
  HEAVY RAIN IS EXPECTED AND FLASH FLOODING IS POSSIBLE IN AND
  NEAR THE WATCH AREA. THE HIGHEST THREAT EXISTS IN STEEP WALLED
  CANYONS AND SLICK ROCK AREAS. IN ADDITION...RUNOFF FROM HEAVY
  RAINS CAN LEAD TO WASHES AND SMALL STREAM OVERRUNNING THEIR
  BANKS.

* THE FLASH FLOOD THREAT WILL DECREASE ACROSS SOUTHWEST UTAH
  DURING THE AFTERNOON SATURDAY...BUT CONTINUE ACROSS CENTRAL AND
  SOUTHEAST UTAH INTO THE EVENING.

* IN ADDITION...BURN SCARS FROM RECENT FIRES IN WEST CENTRAL UTAH
  ARE SPECIFICALLY VULNERABLE TO FLASH FLOODING. DEBRIS FLOWS AND
  MUDSLIDES ARE COMMON WITH HEAVY RAINS IN BURN AREAS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

THOSE PLANNING TO BE IN THE WATCH AREA SHOULD MONITOR LATER
FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 
WGUS65 KSLC 220605
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1205 AM MDT SAT SEP 22 2007

UTZ015-016-019>021-517-518-221200-
/O.CON.KSLC.FF.A.0007.070922T1200Z-070923T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
1205 AM MDT SAT SEP 22 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM MDT THIS MORNING
THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL 
  MOUNTAINS AND WEST CENTRAL UTAH. IN SOUTHERN UTAH...GLEN 
  CANYON RECREATION AREA/LAKE POWELL...SOUTH CENTRAL UTAH...
  SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN 
  SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* FROM 6 AM MDT THIS MORNING THROUGH THIS AFTERNOON

* A POTENT PACIFIC STORM WILL SPREAD SHOWERS AND THUNDERSTORMS
  INTO SOUTHWEST UTAH LATE TONIGHT AND EARLY SATURDAY
  MORNING...AND THEN INTO CENTRAL UTAH DURING SATURDAY MORNING.
  HEAVY RAIN IS EXPECTED AND FLASH FLOODING IS POSSIBLE IN AND
  NEAR THE WATCH AREA. THE HIGHEST THREAT EXISTS IN STEEP WALLED
  CANYONS AND SLICK ROCK AREAS. IN ADDITION... RUNOFF FROM HEAVY
  RAINS CAN LEAD TO WASHES AND SMALL STREAM OVERRUNNING THEIR
  BANKS.

* THE FLASH FLOOD THREAT WILL DECREASE ACROSS SOUTHWEST UTAH
  DURING LATE SATURDAY AFTERNOON...BUT CONTINUE ACROSS CENTRAL
  AND SOUTHEAST UTAH WELL INTO THE EVENING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

THOSE PLANNING TO BE IN THE WATCH AREA SHOULD MONITOR LATER
FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

$$

TARDY

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WGUS65 KSLC 221150
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
550 AM MDT SAT SEP 22 2007

UTZ015-016-019>021-517-518-222000-
/O.CON.KSLC.FF.A.0007.070922T1200Z-070923T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
550 AM MDT SAT SEP 22 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL 
  MOUNTAINS AND WEST CENTRAL UTAH. IN SOUTHERN UTAH...GLEN 
  CANYON RECREATION AREA/LAKE POWELL...SOUTH CENTRAL UTAH...
  SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN 
  SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* THROUGH 600 PM MDT TODAY

* A POTENT LOW PRESSURE SYSTEM ALONG THE SOUTHERN CALIFORNIA COAST
  WILL MOVE NORTHEAST INTO UTAH LATE TODAY. SHOWERS AND
  THUNDERSTORMS WILL SPREAD INTO SOUTHWEST UTAH THIS MORNING...THEN
  NORTH INTO CENTRAL UTAH LATE THIS MORNING. THE SHOWERS AND
  THUNDERSTORMS WILL INTENSIFY AS THE LOW PRESSURE SYSTEM MOVES
  CLOSER TO THE AREA. HEAVY RAIN IS EXPECTED AND FLASH FLOODING IS
  POSSIBLE IN AND NEAR THE WATCH AREA. THE HIGHEST THREAT EXISTS
  IN STEEP WALLED CANYONS AND SLICK ROCK AREAS. IN ADDITION...
  RUNOFF FROM HEAVY RAINS CAN LEAD TO WASHES AND SMALL STREAM
  OVERRUNNING THEIR BANKS.

* THE FLASH FLOOD THREAT WILL DECREASE ACROSS SOUTHWEST UTAH
  DURING THE LATE AFTERNOON...BUT COULD CONTINUE ACROSS CENTRAL
  AND SOUTHEAST UTAH INTO THE EARLY EVENING HOURS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

THOSE PLANNING TO BE IN THE WATCH AREA SHOULD MONITOR LATER
FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WGUS65 KSLC 222047
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
247 PM MDT SAT SEP 22 2007

UTZ015-016-019>021-517-518-230300-
/O.EXT.KSLC.FF.A.0007.000000T0000Z-070923T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
247 PM MDT SAT SEP 22 2007

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CENTRAL 
  MOUNTAINS AND WEST CENTRAL UTAH. IN SOUTHERN UTAH...GLEN 
  CANYON RECREATION AREA/LAKE POWELL...SOUTH CENTRAL UTAH...
  SOUTHWEST UTAH AND UTAHS DIXIE AND ZION NATIONAL PARK. IN 
  SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* UNTIL 9 PM MDT THIS EVENING

* SHOWERS AND ISOLATED THUNDERSTORMS HAVE SPREAD ACROSS ALL OF
  WESTERN UTAH THIS AFTERNOON AHEAD OF A POTENT LOW PRESSURE
  SYSTEM ALONG THE SOUTHERN CALIFORNIA COAST. THE PRECIPITATION
  WILL SPREAD EASTWARD AS THE STORM SYSTEM CONTINUES NORTHEAST
  LATE TODAY AND TONIGHT. HEAVY RAIN HAS ALREADY BEEN REPORTED IN
  SOUTHERN PORTIONS OF THE WATCH AREA AND FLASH FLOODING HAS BEEN
  REPORTED AT ZION NATIONAL PARK. ADDITIONALLY...URBAN FLOODING
  HAS BEEN REPORTED IN THE CITIES OF IVINS AND SAINT GEORGE.
  ADDITIONAL FLOODING IS POSSIBLE AS THE HEAVY RAIN CONTINUES TO
  SPREAD TO THE NORTH AND EAST. THE HIGHEST THREAT OF FLOODING EXISTS
  IN STEEP WALLED CANYONS AND SLICK ROCK AREAS. IN ADDITION...
  RUNOFF FROM HEAVY RAINS CAN LEAD TO WASHES AND SMALL STREAM
  OVERRUNNING THEIR BANKS.

* THE FLASH FLOOD THREAT WILL DECREASE ACROSS SOUTHWEST UTAH
  DURING THE EVENING HOURS...BUT COULD CONTINUE ACROSS CENTRAL AND
  SOUTHEAST UTAH INTO THE LATE EVENING AND POSSIBLY OVERNIGHT.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

THOSE PLANNING TO BE IN THE WATCH AREA SHOULD MONITOR LATER
FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD
WARNINGS BE ISSUED.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WGUS65 KSLC 230313
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
913 PM MDT SAT SEP 22 2007

UTZ020-021-517-518-230600-
/O.EXP.KSLC.FF.A.0007.000000T0000Z-070923T0300Z/
/O.NEW.KSLC.FF.A.0008.070923T0313Z-070923T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
913 PM MDT SAT SEP 22 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...FLASH FLOOD WATCH HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH 
  AND SOUTHWEST UTAH...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL UTAH...CENTRAL MOUNTAINS. IN SOUTHERN UTAH...GLEN 
  CANYON RECREATION AREA/LAKE POWELL AND SOUTH CENTRAL UTAH. IN 
  SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* UNTIL MIDNIGHT MDT TONIGHT

* SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL
  AND EASTERN UTAH OVERNIGHT. THE RAIN WILL BE WIDESPREAD WITH
  LOCALLY HEAVY RAINFALL CAUSING SIGNIFICANT RUNOFF INTO
  CREEKS...DRY WASHES AND STREAMS ACROSS THE GRAND STAIRCASE AND
  INTO LAKE POWELL. THE PRECIPITATION WILL TAPER OFF FROM WEST TO
  EAST AFTER MIDNIGHT.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...SOUTHERN
UTAH AND SOUTHWEST UTAH HAS EXPIRED. 

$$

UTZ015-016-019-230415-
/O.EXP.KSLC.FF.A.0007.000000T0000Z-070923T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-
913 PM MDT SAT SEP 22 2007

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN
UTAH HAS EXPIRED. HEAVY RAIN HAS ENDED ACROSS SOUTHWEST AND 
WEST CENTRAL UTAH. SCATTERED SHOWERS WILL CONTINUE THIS
EVENING BUT THE THREAT FOR FLASH FLOODING HAS ENDED. MAIN STEM
RIVERS WILL CONTINUE TO RUN VERY HIGH...INCLUDING THE SANTA
CLARA AND VIRGIN WHICH WILL CREST NEAR SAINT GEORGE LATE THIS
EVENING.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Sep 21, 11:25 AM MDT, 2 hours 1 minute earlier.

Area forecast discussion, Sep 21, 11:25 AM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1125 AM MDT FRI SEP 21 2007

...CORRECTED THIRD PARAGRAPH TEXT...

.SYNOPSIS...A COLD PACIFIC STORM SYSTEM WILL REMAIN OFF THE SOUTHERN
CALIFORNIA COAST THROUGH EARLY SATURDAY. THIS STORM WILL MOVE
NORTHEAST ACROSS THE GREAT BASIN LATE SATURDAY THROUGH SUNDAY.
A SECONDARY COLD FRONT WILL FOLLOW FOR LATE SUNDAY THROUGH MONDAY.

&&

.DISCUSSION...NEARLY STATIONARY CUTOFF OFF THE SOCAL COAST WILL
REMAIN MOTIONLESS FOR THE NEXT 12 HORS OR SO BEFORE BEGINNING TO
LIFT NORTHEAST. A WEAK SHORTWAVE EMBEDDED IN WESTERLY FLOW WILL MOVE
ONSHORE VANCOUVER ISLAND THIS AFTERNOON AND SERVE AS THE KICKER FOR
OPENING UP THE CUTOFF LOW. A THIRD TROUGH FURTHER WEST IN THE GULF
OF ALASKA IS THE LEADING EDGE OF SOME MUCH COOLER AIR WHICH WILL
INFILTRATE THE GREAT BASIN EARLY NEXT WEEK.

TROUGH-RIDGE AMPLIFICATION IS EVIDENT OVER THE GULF OF ALASKA WITH
THE WEAKER LEADING TROUGH MASKED IN WV IMAGERY. VERY GOOD MODEL
CONSENSUS ON STRENGTH AND TIMING OF THE 3 MAIN PLAYERS...EVEN THE
QPF FIELDS HAVE COME IN LINE WITH DISTRIBUTION...ALTHOUGH THE NAM IS
STILL MUCH MORE ROBUST OVER SW UT. WILL BE CONSIDERING A FLASH FLOOD
WATCH WITH THIS PACKAGE TO MAXIMIZE LEAD TIME GOING INTO THE WEEKEND.

THE TROUGH DELIVERING THE COLD AIR IS LOOKING DEEPER WITH EACH RUN
AND IS EXPECTED TO BRING NORTHWEST FLOW PRECIP TO NORTHERN UTAH
HIGHER TERRAIN SUNDAY NIGHT AND MONDAY. H7 TEMPS FALL TO -4 TO -6
SUPPORTING MEASURABLE SNOW ABOVE ABOUT 7000 FT. WOULD NOT BE
SURPRISED TO SEE SNOWFLAKES MIXED WITH RAIN ON THE BENCHES DURING
HEAVER PRECIP.

NO UPDATES PLANNED FOR THIS MORNING...BUT WILL LIKELY ISSUE AN SPS
HIGHLIGHTING THE FLOOD THREAT AND HIGH ELEVATION SNOWFALL.

EXTENDED FORECAST LOOKS UNCHANGED OVERALL WITH QUIET COOL WEATHER. A
REINFORCING SHOT OF COOL AIR MAY BRUSH THE NORTHERN WEDNESDAY BUT
WILL NOT PRODUCE MUCH SENSIBLE WEATHER.

&&

.HYDRO...1 TO 1.5 INCH BASINWIDE AMOUNTS ARE POSSIBLE WITH THIS
SYSTEM LATE FRIDAY NIGHT THROUGH SUNDAY ACROSS SOUTHWEST UTAH...THE
CENTRAL MOUNTAINS...AND THE WASATCH AND UINTAS. THE BIGGEST THREAT
FOR FLASH AND AERIAL FLOODING EXISTS IN THE CANYON COUNTRY OF
SOUTHCENTRAL AND SOUTHWEST UTAH IN THE SLICK ROCK CANYONS.
CONTEMPLATING A FLASH FLOOD WATCH FOR THESE AREAS.

&&

.FIRE WEATHER...HUMIDITIES WILL CONTINUE TO GRADUALLY CREEP UPWARD
FRIDAY AS MOISTURE BEGINS TO SURGE NORTHWARD INTO THE REGION. THERE
IS A GOOD CHANCE OF WETTING RAIN FOR MUCH OF UTAH SATURDAY AS A
PACIFIC SYSTEM MOVES ACROSS THE EASTERN GREAT BASIN.

&&

.AVIATION...THE NORTHWESTERLY WIND SHIFT AT THE SLC TERMINAL IS
EXPECTED BETWEEN 18-20Z TODAY. OTHERWISE...NO DEVIATIONS FROM THE
KSLC TAF ARE ANTICIPATED.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

PUBLIC/HYDRO...SMITH
FIRE WX/AVIATION...SEAMAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 21, 7:55 AM MDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
755 AM MDT FRI SEP 21 2007

UTZ001>016-019>021-517-518-WYZ021-221300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
755 AM MDT FRI SEP 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

MOSTLY SUNNY SKIES WITH INCREASING CLOUDS IN THE AFTERNOON ACROSS
SOUTHWEST UTAH. ISOLATED THUNDERSTORMS ARE EXPECTED LATE IN THE DAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM OFF THE SOUTHERN CALIFORNIA COAST WILL MOVE
NORTHEAST ACROSS THE GREAT BASIN SATURDAY NIGHT THROUGH EARLY SUNDAY.
THIS SYSTEM WILL BRING SIGNIFICANTLY COOLER TEMPERATURES AND
PRECIPITATION TO MUCH OF THE AREA.

A SECOND STORM SYSTEM MOVING INLAND ACROSS THE PACIFIC NORTHWEST
WILL FOLLOW THE FIRST STORM SUNDAY NIGHT THROUGH MONDAY.
TEMPERATURES WILL COOL FURTHER MONDAY...WITH RAIN OVER MUCH OF
NORTHERN AND CENTRAL UTAH...AND MEASURABLE SNOWS LIKELY AT THE
HIGHER ELEVATIONS. TEMPERATURES WILL SLOW REBOUND BEGINNING THE
MIDDLE OF THE WEEK AS A MILD WESTERLY FLOW ALOFT SETTLES INTO THE
REGION.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

Nearby

Flash Flood Watches in Utah, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.